# SDR ABXA030167

- Difficulty date: April 14, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- Aircraft time: 54,493 hours, 58,162 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 991015541
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE SHEARED FASTENER AND SKIN BULGED AT DOUBLER RIGHT WHEEL WELL UPPER PRESSURE PANEL, STA 716, RIGHT BUTT LINE 56.  REPAIRED AREA IAW REA D953-47174.
